Taisho Pharmaceutical PABRON GOLD A Comprehensive Cold Medicine 210Capsules
PABRON GOLD A~
◆PABRON GOLD A <TABLETS> is a cold medication that contains 7 active ingredients such as guaifenesin, and relieves symptoms associated with the common cold, such as cough, sputum, and sore throat.
◆It is suitable for family use.
Relief of various symptoms of a common cold: running nose, stuffy nose, sneezing, sore throat, cough, phlegm (sputum), chills (feeling cold due to fever), fever, headache, joint pain, and muscle pain.
Dosage and administration
Take the following dose with cold or lukewarm water within 30 minutes after a meal whenever possible.
15 years or over: 3 tablets per dose, 3 times daily
Children aged 12–14 years old: 2 tablets, 3 times a day
Children under 12 years old: Do not take this drug.
Comply with the prescribed dosage and administration instructions.
The use of the drug in children should be supervised by a parent.
Do not return the tablets touched by wet fingers into the jar. (It will cause discoloration and may deteriorate the quality.)
ingredient and amount
In 3 tablets
Dihydrocodeine Phosphate 8mg
dl-Methylephedrine Hydrochloride 20mg
Chlorpheniramine Maleate 2.5mg
Anhydrous caffeine 25mg
cellulose,anhydrous silicic acid ,Magnesium aluminometasilicate ,Hydroxypropylcellulose,Sodium starch
glycolate,Lactose ,Magnesium stearate,hardened oil,flavor,Vanillin,Benzyl benzoate
Precautions relating to ingredient and amount
No need to worry if you have yellow urine after taking the drug because it is caused by the vitamin B2 contained in the drug.
When not to use the product(If you do not follow these instructions, the current symptoms may worsen or adverse reactions/incidents are more likely to occur.)
This product should not be used in the following persons:
Persons who have had an allergic symptom to this drug or its ingredients.
Patients who have experienced asthma from taking this drug or other cold remedies, antipyretic analgesics.
Children under 12 years old.
This drug should not be taken together with the following drugs:
Other cold medicines, antipyretics/analgesics, sedatives, expectorants, internal medicine, etc. containing antihistamines (internal medicine for rhinitis, medicine for motion sickness, medicine for allergies, etc.) and gastrointestinal analgesics
●After taking this drug, do not drive a car or operate machinery (sleepiness may occur).
For those who are lactating, do not use this medicine or avoid lactating while using this medicine.
Do not drink alcohol before and after taking this drug.
Do not take this medicine for a long time